Vomiting After Taking Birth Control Pills.?
I want to ask you in the morning, last night, I took 10 o’clock at night, then I vomited because of stomach acid, then at 6 AM I took the pill the next day, will I be pregnant?
Good afternoon, thanks for the question
Mistakes on how to take birth control pills do risk reducing the effectiveness of contraception, because hormone levels in the blood will decrease rapidly. This has become a contraceptive type of birth control pill because it requires that the acceptor must be obedient to consume in the right way.
To find out if the birth control pill you have taken is effective or not depends on the time interval between taking the birth control pill and the incidence of vomiting. If it's been around 30 minutes or more the possibility of the drug being digested through the stomach then its effectiveness can still be achieved to prevent pregnancy. But if it is very short between the birth control pill and vomiting, it is feared that it will no longer be effective in preventing pregnancy.
In this case you should continue taking your birth control pills according to schedule, but you should use additional protection such as a condom if you are going to have sex until the current pill package is gone.
That's all, hope you can help